zbMATH — the first resource for mathematics

Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces. (English) Zbl 0998.34064
By using Martelli’s fixed-point theorem for condensing multivalued mappings, the authors prove the existence of mild solutions to some classes of first- and second-order neutral functional-differential equations in a Banach space.

34K30 Functional-differential equations in abstract spaces
34K45 Functional-differential equations with impulses
34K40 Neutral functional-differential equations
47H10 Fixed-point theorems
Full Text: DOI
[1] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect, (1989), Ellis Horwood Chichister · Zbl 0671.34052
[2] Banas, J.; Goebel, K., Measures of noncompactness in Banach spaces, (1980), Dekker New York · Zbl 0441.47056
[3] M. Benchohra, J. Henderson, and, S. K. Ntouyas, Existence results for impulsive semilinear neutral functional differential equations in Banach spaces, Mem. Differential Equations Math. Phys, in press. · Zbl 1017.34006
[4] Deimling, K., Multivalued differential equations, (1992), De Gruyter Berlin/New York
[5] Erbe, L.H.; Kong, Q.; Zhang, B.G., Oscillation theory for functional differential equations, Pure and applied mathematics, (1994), Dekker New York · Zbl 0821.34067
[6] Fattorini, H.O., Second order linear differential equations in Banach spaces, North-holland mathematics studies, 108, (1985), North-Holland Amsterdam · Zbl 0564.34063
[7] Goldstein, J.A., Semigroups of linear operators and applications, (1985), Oxford Univ. Press New York · Zbl 0592.47034
[8] Gorniewicz, L., Topological fixed point theory of multivalued mappings, Mathematics and its applications, 495, (1999), Kluwer Academic Dordrecht
[9] Hale, J.K.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York/Berlin · Zbl 0787.34002
[10] Henderson, J., Boundary value problems for functional differential equations, (1995), World Scientific Singapore
[11] Hu, Sh.; Papageorgiou, N.S., Handbook of multivalued analysis, Theory, I, (1997), Kluwer Dordrecht/Boston/London
[12] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[13] Lasota, A.; Opial, Z., An application of the kakutani – ky Fan theorem in the theory of ordinary differential equations, Bull. Polish acad. sci. math. astronom. phys., 13, 781-786, (1965) · Zbl 0151.10703
[14] Martelli, M., A Rothe’s type theorem for non-compact acyclic-valued map, Boll. unions mat. ital., 4, 70-76, (1975) · Zbl 0314.47035
[15] Ntouyas, S.K., Initial and boundary value problems for functional differential equations via the topological transversality method: A survey, Bull. Greek math. soc., 40, 3-41, (1998) · Zbl 0919.34059
[16] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[17] Travis, C.C.; Webb, G.F., Second order differential equations in Banach spaces, Proceedings, international symposium on nonlinear equations in abstract spaces, (1978), Academic Press New York, p. 331-361 · Zbl 0455.34044
[18] Travis, C.C.; Webb, G.F., Cosine families and abstract nonlinear second order differential equations, Acta math. hungar., 32, 75-96, (1978) · Zbl 0388.34039
[19] Yosida, K., Functional analysis, (1980), Springer-Verlag Berlin · Zbl 0217.16001
[20] Yujun, D., Periodic boundary value problems for functional differential equations with impulses, J. math. anal. appl., 210, 170-181, (1997) · Zbl 0878.34059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.